New to Meducation?
Already signed up?
Add To Boards
Transiently Pink-Tinged Serum in a Patient on Lenalidomide
What was the cause of discolored serum in this multiple myeloma patient undergoing chemotherapy with lenalidomide?
Help by adding tags...
Write a Comment
Sign in and join the discussion
- Hope this is helpful for all those medical students about to start EM Clerkships in July! Good luck! EXAMPLE TEMPLATE: PresentingthePatient-EXAMPLE
- The “Arterial Schematic” represents the intricate three-dimensional human arterial system in a highly simplified two-dimensional design reminiscent of the London Underground Map. Each “line” repres...
The acutely agitated patient in a remote location 2015
- In memory of Dr John Hinds
Foramina of the Skull (Visual mnemonic)
- The skull has numerous holes (foramina) through which various cranial nerves, arteries, veins and other structures pass. To aid learning of these important foramina, I have created this visual mnem...
Nephritic vs Nephrotic Glomerular Diseases
Primary Immunodeficiency Diseases
- A clear illustration of immunodeficiency disorders.